# SDR CALA2022050901171

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 81,395 hours, 9,628 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 112706
- Condition: Failed
- Location: Dr L2 M33099
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L2 M33099 EMER LIGHT BATTERY PACK CAPACITY CHECK FAIL TRANSFER REF. NON-ROUTINE HX NRC WO.788687 AND ORIGINATED BY EMP NO. V898181 DR L2 M33099 EMER LIGHT BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958 IDT INSPECT IS OKAY. APPROVED BY HX 195306
